Please use this identifier to cite or link to this item: http://hdl.handle.net/10201/6843

Title: En torno a la modelación matemática en lingüística
Issue Date: 1987
Publisher: Murcia: Universidad de Murcia, Servicio de Publicaciones
ISSN: 0210-4911
Related subjects: CDU::8- Lingüística y literatura::80 - Cuestiones generales relativas a la lingüística y literatura. Filología
Keywords: Lingüística matemática
Primary author: Hernández Sánchez, Eulalia
Published in: Estudios románicos, Vol. 4, 1987-88-89
URI: http://hdl.handle.net/10201/6843
Document type: info:eu-repo/semantics/article
Number of pages / Extensions: 16 p.
Rights: info:eu-repo/semantics/openAccess
Appears in Collections:Vol. 4, 1987-88-89

Files in This Item:
File Description SizeFormat 
211352.pdf255,52 kBAdobe PDFView/Open


Items in Digitum are protected by copyright, with all rights reserved, unless otherwise indicated.